# SDR UALA2010061502112

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 38,437 hours, 4,741 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR1 ENG HYD TUBES HAVE EVIDENCE OF LEAKING.  REPLACED PRESSURE, CASE DRAIN, AND RETURN HOSES ON NR 1 ENG EDP.
